# SDR FDEA201506171828

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 300 hours, 15,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME 40, CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION.  UPPER HOLE CRACKED.   REPAIRED IAW EA 6-5710-T0318571 PT 1.  MAJOR REPAIR IAW GMM 6-2-100 REVISION 127.
